# SDR USAA2009060491404

- Difficulty date: May 10, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 63,332 hours, 28,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - CORROSION ON SEAT TRACK BETWEEN FR47 TO FR64, Y765.  REPAIRED SEAT TRACK BETWEEN FR47 TO FR64, Y765 IAW A320 SRM 53-00-15.
